# SDR KBM2003F00053

- Difficulty date: October 10, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: KCA0113W
- Part serial: AJ5300297
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETIC COMPASS IS MORE THAN 20 DEGREES OFF.  INSTALLED NEW COMPASS.
